Contaminated Cocaine Causing Skin Reactions
June 27, 2011
A recent report for dermatologists has raised concerns about patients in New York and Los Angeles who developed serious skin reactions after smoking or snorting cocaine believed to be contaminated with a veterinary medication.
As much as 70 percent of the cocaine circulating in this country could be affected, because drug dealers are using levamisole — a drug that's cheap, widely available, and commonly used for deworming livestock — to dilute or "cut" their product.
At least six patients developed purple-colored patches of necrotic skin on their ears, nose, cheeks, and other parts of their body and, in some instances, suffered permanent scarring after they had used cocaine.
Source: Science Daily
Displaying 1 - 2 of 2
Matt @ 6/28/2011 10:55 PM
Ha! Serves them right for doing coke in the first place.
Can't wait to see people trying to deny their use of it!
STEVE GAINES @ 6/29/2011 9:54 AM
Call 1-800-WAA-AAAA!!!!! Should have said "NO" to drugs.
Join the Discussion
Other Recent News
The armed Fairfield, Conn., man who prompted a lockdown Tuesday at the University of New...
Fewer people are applying to join the LAPD and, of those who do, a significantly higher...
As of Dec. 1, homicides have dropped 20 percent in the city, records show, while...
The city commission in tiny Vicco, Ky., approved a measure this week to begin paying the...
U.S. Bankruptcy Judge Steven Rhodes has ruled that pensions of city retirees can legally...